Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buspar not working

Posted by saintjames on March 20, 1999, at 20:18:47

In reply to Buspar not working, posted by Chris on March 20, 1999, at 17:07:51

Now I am having severe tightening of my muscles in my shoulders and arms, eye and face twitches, neck sore, etc. Any advice? I think I'm going to stop the Buspar. Kava Kava? Valerian???

James here....

While I am not a doc, you are describing a classic side effect associated with anti psychotics and sometimes Buspar. Stop taking the Buspar if possible and call doc asap. While these TD/EP like sideeffects are not life threatning they can be progressive and continue
after meds are stopped.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saintjames thread:3867